# SDR DALA2021093005936

- Difficulty date: September 27, 2021
- Submitted: September 30, 2021
- Operation: Air carrier
- Aircraft: N184DN
- Make and model: Boeing 767332
- Aircraft serial: 27111
- Aircraft time: 127,577 hours, 18,339 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 37B EMERGENCY EXIT ISLE LIGHT INOP. RE TERMINATED CONNECTOR PER WDM 33-51-20 & SWPM CHAPT 20. CHECKS GOOD. (LP# 7939510)
